Journal of Mathematics of Kyoto University

Certain multiple orthogonal polynomials and a discretization of the Bessel equation

Tomohiro Takata

Full-text: Open access

Abstract

We extend the Mehler-Heine type formula of Jacobi polynomials to a class of multiple orthogonal polynomials of type II. The Mehler-Heine type formulas show standard orthogonal polynomials or multiple orthogonal polynomials near the endpoints of the interval of orthogonality.

Article information

Source
J. Math. Kyoto Univ., Volume 49, Number 4 (2009), 747-769.

Dates
First available in Project Euclid: 11 February 2010

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1265899481

Digital Object Identifier
doi:10.1215/kjm/1265899481

Mathematical Reviews number (MathSciNet)
MR2591115

Zentralblatt MATH identifier
1194.33012

Citation

Takata, Tomohiro. Certain multiple orthogonal polynomials and a discretization of the Bessel equation. J. Math. Kyoto Univ. 49 (2009), no. 4, 747--769. doi:10.1215/kjm/1265899481. https://projecteuclid.org/euclid.kjm/1265899481


Export citation